# SDR I5PA2021062068802

- Difficulty date: June 20, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 97,212 hours, 25,024 cycles
- Engine: Pwa PW2037
- Engine time: 66,511 hours, 21,468 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 7A2065003
- Part serial: 26561
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK FOUND HEAVY OIL LEAK COMING FROM #2 ENGINE ORIGINATING FROM ANGLE GEARBOX (ALSO FOUND METAL SHAVINGS). REMOVED AND REPLACE #2 ENGINE MAIN AND ANGLE GEARBOX ASSEMBLY IAW AMM 72-61-01. PERFORMED ENGINE RUN AND LEAK CHECK WITH NO FURTHER LEAKS NOTED.
